CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Cancellation and homotopy rigidity of classical functors 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2019, 卷号: 99, 期号: 1, 页码: 225-248
Authors:  Huang, Ruizhi;  Wu, Jie
Favorite  |  View/Download:8/0  |  Submit date:2019/03/11
新时期我国国民营养与粮食安全 期刊论文
科学通报, 2018, 卷号: 063, 期号: 018, 页码: 1764
Authors:  成升魁;  汪寿阳;  刘旭;  刘晓洁;  吴良
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Furstenberg families, sensitivity and the space of probability measures 期刊论文
NONLINEARITY, 2017, 卷号: 30, 期号: 3, 页码: 987-1005
Authors:  Li, Jie;  Oprocha, Piotr;  Wu, Xinxing
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Induced space  F-sensitivity  multi-sensitivity  Li-Yorke sensitivity  
The Landis-Oleinik conjecture in the exterior domain 期刊论文
ADVANCES IN MATHEMATICS, 2016, 卷号: 302, 页码: 190-230
Authors:  Wu, Jie;  Zhang, Liqun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Carleman estimates  Unique continuation  Backward uniqueness  Landis and Oleinik  Parabolic equation  
Backward uniqueness for parabolic operators with variable coefficients in a half space 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2016, 卷号: 18, 期号: 1, 页码: 38
Authors:  Wu, Jie;  Zhang, Liqun
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Carleman estimates  backward uniqueness  Landis and Oleinik  parabolic operator  variable coefficient  
外汇储备的组合预报法 期刊论文
系统工程理论与实践, 2012, 卷号: 032, 期号: 010, 页码: 2119
Authors:  毛志杰;  曹杰;  朱奇;  吴武清;  陈敏
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Two Linnik-type problems for automorphic L-functions 期刊论文
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 2011, 卷号: 151, 页码: 219-227
Authors:  Liu, Jianya;  Qu, Yan;  Wu, Jie
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
人民币汇率汇率风险对中国对美国出口的经济影响分析 期刊论文
数理统计与管理, 2008, 卷号: 027, 期号: 004, 页码: 663
Authors:  吴武清;  陈敏;  毛志杰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
弹指一挥二十载纪念控制理论与应用创刊20周年缅怀故人继续奋进 期刊论文
控制理论与应用, 2004, 卷号: 021, 期号: 006, 页码: 849
Authors:  吴捷;  李树英;  秦化淑
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
不可压Navier-Stokes方程的隐式投影法 期刊论文
计算数学, 1993, 卷号: 015, 期号: 001, 页码: 77
Authors:  黄兰洁;  伍亚丹
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10